# SDR DALA12012435521

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 81,462 hours, 34,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOPERATIVE AT SEATS 21 AND 22.  REPLACED TRACK LIGHTING SOCKETS.  OPS CHECKED GOOD.
